# SDR DHL9680614C

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Forging
- Condition: Cracked
- Location: Nr 3  Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK,  NR 3 ENGINE OUTBOARD THRUST REVERSER UPPER HALF AFT END FORGING FOR SLIDE TUBE BRACKET CRACKED AT AFT END.  REPAIRED CRACK PER HSLH REF 19-80059 AND G.E. FAX.
